# SDR DALA2016050503642

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES ON FLOOR PANEL 120A.  THE FLOOR PANEL WAS REMOVED, A NEW FLOOR PANEL WAS DRILLED, TREATED AND PAINTED IAW AMM 20-30-01 AND SRM 51-10-4, 51-10-3, PAR 21 AND 14 AND INSTALLED IAW AMM 20-30-01.
